# SDR SWAA2024101045917

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 37,198 hours, 17,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECT FLUID AND AWFUL SMELL FROM FWD LAV<[01] INSPECTED AND FOUND NO EVIDENCE OF LEAK BEHIND TOILET SHROUD; UNDER SINK; OR IN E/E BAY. FLUID TRAIL ORIGINATES FROM LAV THRESHOLD; REMOVED THRESHOLD IAW CMM 25-48-24. FOUND SWOLEN FLOOR BOARD AND DAMAGE SURROUNDING THRESHOLD NUTPLATES. SUSPECT FLUID AND SMELL IS FROM WATER/URINE LOGGED LAV FLOOR. ATTACHED IMAGE OF DAMAGE FOUND.;[02] OK TO CONTINUE PER MEL 38-2-02 SP #1B AUTH #217703. CLEANED AFFECTED AREAS; DEACTIVATED WATER; SMELL NO LONGER PRESENT.;[03] R&R FWD LAV IAW TASK 725-41-01. REF [TTG8Q00WAWNK]
